# SDR AALA20131019002

- Difficulty date: October 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 71,996 hours, 37,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: AAP3690
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND AFT LAVATORY SMOKE DETECTOR WOULD NOT TEST.  INSTALLED NEW SMOKE DETECTOR.  OPERATIONS CHECKED NORMAL.
